Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 45, NWS Springfield, MO

September 15, 2010Christian County, Missouri

NWS Springfield, MO issued this tornado warning at Sep 15, 2010, 10:54 PM CDT for Christian County, Missouri. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2010, 10:54 PM CDT (03:54 UTC)
Expired
Sep 15, 2010, 11:24 PM CDT
In force
30 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Christian County, MO

The radar

The Springfield radar (KSGF), 29 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 11:00 PM CDTTSTM WND DMGNixa, MOMULTIPLE TREES DOWN TWELVE INCHES OR GREATER IN DIAMETER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 15, 8:39 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
467 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WFUS53 KSGF 160354
TORSGF
MOC043-160500-
/O.NEW.KSGF.TO.W.0045.100916T0354Z-100916T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 PM CDT WED SEP 15 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...

* UNTIL MIDNIGHT CDT.

* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR BOAZ...OR 3 MILES WEST OF NIXA...MOVING EAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE BOAZ...BRUNER...CHRISTIAN CENTER...
  ELKHEAD...EXTREME SOUTHERN SPRINGFIELD...FREMONT HILLS...KELTNER...
  LINDEN...NIXA...OLDFIELD...OZARK...SELMORE AND SPARTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3698 9334 3698 9339 3699 9340 3710 9344
      3709 9290 3694 9291 3694 9334
TIME...MOT...LOC 0355Z 270DEG 26KT 3703 9332

$$

CRAMER
2 follow-up statements
041 
WWUS53 KSGF 160402
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1102 PM CDT WED SEP 15 2010

MOC043-160500-
/O.CON.KSGF.TO.W.0045.000000T0000Z-100916T0500Z/
CHRISTIAN MO-
1102 PM CDT WED SEP 15 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR 
CHRISTIAN COUNTY...

AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO NEAR THE INTERSECTION OF THE FINLEY RIVER AND 
RIVERDALE ROAD...OR 4 MILES SOUTH OF NIXA...MOVING SOUTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE SELMORE AND CHRISTIAN CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3694 9334 3704 9333 3709 9291 3708 9290
      3694 9291
TIME...MOT...LOC 0401Z 312DEG 41KT 3696 9325

$$

CRAMER
113 
WWUS53 KSGF 160424
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 PM CDT WED SEP 15 2010

MOC043-160434-
/O.CAN.KSGF.TO.W.0045.000000T0000Z-100916T0500Z/
CHRISTIAN MO-
1124 PM CDT WED SEP 15 2010

...THE TORNADO WARNING FOR CHRISTIAN COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR SOUTHWEST MISSOURI.

LAT...LON 3694 9334 3704 9333 3709 9291 3708 9290
      3694 9291
TIME...MOT...LOC 0424Z 312DEG 41KT 3678 9301

$$

CRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Sep 15, 7:22 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Sep 15, 7:22 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CDT WED SEP 15 2010

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 710 PM CDT WED SEP 15 2010/
CONVECTION THAT IMPACTED PORTIONS OF THE OZARKS WEDNESDAY
AFTERNOON HAD DIMINISHED THIS EVENING LEAVING BEHIND A
CONTAMINATED AIR MASS. OUTFLOW BOUNDARIES FROM TODAYS HAD
REINFORCED A BOUNDARY THAT EXTENDED ACROSS FAR SOUTHERN KANSAS
INTO THE FAR SOUTHWEST CORNER OF MISSOURI. SEVERE CONVECTION HAD
DEVELOPED ACROSS SOUTH CENTRAL KANSAS AHEAD OF AN APPROACHING
SHORTWAVE AND COLD FRONT. WILL CLOSELY MONITOR THESE STORMS AS
THEY SPREAD EAST AND INTERACT WITH THE EAST TO WEST ORIENTED
BOUNDARY. GREATEST POTENTIAL FOR SEVERE WEATHER LATER THIS EVENING
AFTER 02Z WILL BE ACROSS SOUTHEAST KANSAS INTO FAR SOUTHWEST
MISSOURI MAINLY ALONG AND WEST OF HIGHWAY 71. A DIMINISHING RISK
OF SEVERE WEATHER WILL SPREAD EAST ACROSS THE OZARKS OVERNIGHT.
DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT AN ISOLATED
TORNADO CANNOT BE RULED OUT IN EXTREME SOUTHEAST KANSAS INTO THE
FAR SOUTHWEST CORNER OF MISSOURI.

IN ADDITION...WITH THE CONVECTIVE COMPLEX TAKING SHAPE TO OUR WEST
ACROSS KANSAS AND A STRENGTHENING LOW LEVEL JET NOSING INTO THE
REGION...THE POTENTIAL OF HEAVY RAINFALL AND FLOODING IS INCREASING
FOR TONIGHT. THEREFORE A FLASH FLOOD WATCH WILL BE ISSUED FOR
AREAS NORTHWEST OF A BRANSON TO SALEM LINE.

FOSTER

&&

.DISCUSSION...
/ISSUED 325 PM CDT WED SEP 15 2010/

MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH ONGOING
CONVECTION ACROSS THE NORTHERN CWA...AND THE POTENTIAL FOR
ADDITIONAL THUNDERSTORMS THIS EVENING INTO THE OVERNIGHT HOURS
ASSOCIATED WITH A COLD FRONTAL PASSAGE.

CURRENTLY...A LINE OF THUNDERSTORMS CONTINUES TO SLOWLY PUSH EAST
SOUTHEAST ACROSS PORTIONS OF THE NORTHWESTERN CWA. AN AREA OF
SHOWERS ASSOCIATED WITH THE DECAYING MCS FROM THIS
MORNING...CONTINUES TO SLOWLY PUSH EAST ACROSS THE FAR EASTERN CWA
THIS AFTERNOON. INCREASED CLOUD COVER REMAINS OVER THE EASTERN AND
NORTHERN CWA FROM THE MCS AND THE CURRENT STORMS OVER THE AREA.
THIS HAD LIMITED HEATING AND INSTABILITY ACROSS THE AREA. THERE IS
ELEVATED INSTABILITY ACROSS THE AREA WITH IT BEING MUCH WEAKER
ACROSS THE EASTERN CWA. LOW LEVEL SHEAR VECTORS ARE PARALLEL TO
THE MOVEMENT OF THE STORMS...WHICH SHOULD KEEP THE STORMS OUTFLOW
DOMINANT AND LIMIT THE SEVERE POTENTIAL WITH THE ONGOING STORMS.
WITH THE ELEVATED INSTABILITY THESE STORMS SHOULD CONTINUE TO
PUSH EAST AND WEAKEN DURING THE REMAINDER OF THE
AFTERNOON...ESPECIALLY ONCE THEY MOVE EAST OF HIGHWAY 65 WHERE
WEAKER INSTABILITY RESIDES.

THE BIG QUESTION IS WHAT IS GOING TO HAPPEN LATER THIS AFTERNOON
INTO THE OVERNIGHT HOURS AS COLD FRONT AND SHORTWAVE TROUGH MOVES
THROUGH THE REGION. MODELS DID NOT HANDLE THE MCS THIS MORNING OR
THE CURRENT CONVECTION VERY WELL AT ALL...SO THEIR DEPICTION OF
THE ACTIVITY ALONG THE FRONT COULD BE GREATLY FLAWED OVER THE AREA
DUE TO THE POOR INITIALIZATION OF THE MODEL. CLOUDS ARE STARTING
TO CLEAR ACROSS CENTRAL AND SOUTHERN KANSAS THIS AFTERNOON. MLCAPE
IS STARTING TO INCREASE IN THESE AREAS WITH TEMPERATURES ARE IN
THE UPPER 90S WITH DEWPOINTS IN THE MID TO UPPER 60S ACROSS SOUTH
CENTRAL KANSAS. THEREFORE...THINK STORMS SHOULD BEGIN TO INITIALIZE
AHEAD OF THE FRONT/OUTFLOW BOUNDARY ACROSS CENTRAL KANSAS TO NORTH
CENTRAL OKLAHOMA IN THE NEXT HOUR OR TWO. WIND SHEAR WILL SUPPORT
ORGANIZED STORMS ACROSS KANSAS THIS AFTERNOON INTO THE EARLY
EVENING HOURS...WHICH SHOULD RESULT IN DISCRETE STORMS ACROSS
THESE AREAS.

THESE STORMS SHOULD THEN MOVE TO THE EAST AND EVENTUALLY FORM
INTO A LINE OF STORMS AND THEN PUSH INTO THE WESTERN CWA THIS
EVENING. WIND SHEAR SHOULD REMAIN SIGNIFICANT ENOUGH TO SUPPORT
STRONG TO SEVERE WEATHER IF THERE IS ENOUGH INSTABILITY IN PLACE
ACROSS THE AREA. WITH THE BREAKS IN THE CLOUDS STARTING TO OCCUR ACROSS
SOUTHEASTERN KANSAS INTO FAR SOUTHWEST MISSOURI...FEEL A SEVERE
POTENTIAL WILL BE POSSIBLE AS THESE LINES MOVE INTO THE
AREA...GENERALLY WEST OF THE HIGHWAY 71 CORRIDOR. THINK THE MAIN
RISK WILL BE STRONG WINDS. THE LINE OF STORMS SHOULD THEN WEAKEN
AS THEY PUSH EAST ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT
HOURS...WHERE MORE STABLE AIRMASS SHOULD RESIDE.

COOLER CONDITIONS WILL THEN SPREAD INTO THE AREA BEHIND THE FRONT FOR
THE END OF THE WORK WEEK. AN UPPER LEVEL RIDGE WILL THEN START TO
BUILD TOWARDS THE AREA THIS WEEKEND. AN UPPER LEVEL SHORTWAVE
TROUGH IS EXPECTED TO PUSH ACROSS THE NORTHERN PLAINS THIS WEEKEND
WHICH WILL TRY TO PUSH A FRONT TO THE SOUTH. THINK THE RIDGE WILL
HOLD STRONG ENOUGH TO KEEP THE FRONT AND ALL PRECIPITATION CHANCES
WELL OFF TO THE NORTH OF THE AREA SO LEFT THE FORECAST DRY THIS
WEEKEND. ABOVE NORMAL TEMPERATURES ARE EXPECTED THIS WEEKEND INTO
EARLY NEXT WEEK AS THE RIDGE BUILDS OVER THE REGION. ANOTHER
SHORTWAVE TROUGH AND COLD FRONT MAY APPROACH AND MOVE THROUGH THE AREA
DURING THE MIDDLE OF NEXT WEEK...BRINGING CHANCES FOR THUNDERSTORMS
TO THE REGION.

WISE

&&

.AVIATION...
/ISSUED 653 PM CDT WED SEP 15 2010/

A FRONT WILL APPROACH THE TERMINALS TONIGHT BRINGING WIDESPREAD
SHOWERS AND THUNDERSTORMS. MVFR CONDITIONS WITH LOCALIZED IFR
CONDITIONS IN THE HEAVIER RAINFALL WILL ACCOMPANY THE FRONTAL
PASSAGE. LOW LEVEL WIND SHEAR WILL ALSO IMPACT AREA TERMINALS
OVERNIGHT. MVFR CEILINGS MAY PERSIST BEHIND THE FRONT INTO EARLY
THURSDAY BEFORE CLEARING.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH TONIGHT NORTHWEST OF A LINE FROM BRANSON
TO SALEM.
KS...FLASH FLOOD WATCH TONIGHT FOR EXTREME SOUTHEAST KANSAS.
&&
Hazardous weather outlook, Sep 15, 10:42 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 PM CDT WED SEP 15 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1042 PM CDT WED SEP 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

 THE LIGHTNING RISK IS SIGNIFICANT.
 THE THUNDERSTORM WIND RISK IS ELEVATED FOR GUSTS TO 60 MPH.
 THE FLOODING RISK IS ELEVATED.

DISCUSSION...

  A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO IMPACT
  LOCATIONS ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR
  THROUGH 3 AM. THE MAIN THREATS FROM THESE STORMS WILL BE
  WIND GUSTS TO 60 MPH...HEAVY RAINFALL...AND FREQUENT
  LIGHTNING STRIKES. THE STRONGEST STORMS ARE EXPECTED THROUGH
  MIDNIGHT NEAR THE HIGHWAY 65 CORRIDOR FROM BOLIVAR TO BRANSON.
  THESE STORMS ARE THEN EXPECTED TO WEAKEN AS THEY PUSH INTO
  CENTRAL AND SOUTH CENTRAL MISSOURI.

  THE THREAT FOR FLASH FLOODING WILL ALSO CONTINUE OVERNIGHT...
  MAINLY ALONG AND NORTH OF A JOPLIN TO SPRINGFIELD TO EMINENCE
  LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  A FEW THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR SOUTHERN
  MISSOURI EARLY THURSDAY MORNING...HOWEVER NO SEVERE STORMS ARE
  EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THROUGH MIDNIGHT FOR AREAS
  NEAR THE HIGHWAY 65 CORRIDOR FROM BOLIVAR TO BRANSON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Sep 15, 9:35 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     FLASH FLOOD      VISTA                   37.99N 93.66W
09/15/2010                   ST. CLAIR          MO   EMERGENCY MNGR

            SEVERAL LOW WATER CROSSINGS IN THE COUNTY FLOODING.

&&

DSA
Local storm report, Sep 15, 9:44 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND GST     N FRONTENAC             37.46N 94.69W
09/15/2010  M68 MPH          CRAWFORD           KS   STORM CHASER

            MEASURED WITH A HAND HELD WIND METER.

&&

DSA
Local storm report, Sep 15, 9:57 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND GST     2 S CRESTLINE           37.14N 94.70W
09/15/2010  E60 MPH          CHEROKEE           KS   STORM CHASER

&&

DSA
Local storm report, Sep 15, 10:09 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     JOPLIN                  37.08N 94.51W
09/15/2010                   JASPER             MO   LAW ENFORCEMENT

            TREE DOWN. SOME DEBRIS IN THE ROAD. REPORT OVERHEARD ON
            SCANNER.

&&

DSA
Local storm report, Sep 15, 10:17 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     BROOKLYN HEIGHTS        37.17N 94.39W
09/15/2010                   JASPER             MO   AMATEUR RADIO

            DEBRIS ON THE GROUND. SPOTTERS REPORTED A FUNNEL CLOUD.

&&

DSA
Local storm report, Sep 15, 10:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     4 NW EBENEZER           37.38N 93.36W
09/15/2010  E50 MPH          GREENE             MO   EMERGENCY MNGR

            REPORT FROM SPOTTER RELAYED THROUGH COUNTY EM.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 7:30 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 22 more6 hr
Sep 15, 8:04 PM CDTSevere Thunderstorm WarningSGFSt. Clair23 min
Sep 15, 8:32 PM CDTRiver Flood WarningSGFVernon6 days
Sep 15, 8:34 PM CDTFlash Flood WarningSGFBarton, Benton, Camden, Cedar, Hickory, Maries and 4 more13 hr
Sep 15, 9:01 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, St. Clair, Vernon59 min
Sep 15, 9:16 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper59 min
Sep 15, 9:25 PM CDTTornado WarningSGFBarton, Jasper52 min
Sep 15, 9:37 PM CDTFlash Flood WarningSGFBarton, Dade, Dallas, Jasper, Laclede, Phelps and 2 more12 hr
Sep 15, 9:59 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Newton, Polk76 min
Sep 15, 10:28 PM CDTFlash Flood WarningSGFDade, Dent, Greene, Laclede, Lawrence, Phelps and 6 more5 hr
Sep 15, 10:49 PM CDTSevere Thunderstorm WarningSGFChristian, Stone40 min
Sep 15, 11:13 PM CDTSevere Thunderstorm WarningSGFTaney51 min
Sep 15, 11:19 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark71 min
Sep 16, 12:02 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon73 min
Sep 16, 2:41 AM CDTRiver Flood WarningSGFCedar7 hr
Sep 16, 2:50 AM CDTAreal Flood WarningSGFCamden, Maries, Miller, Morgan7 hr
Sep 16, 2:57 AM CDTAreal Flood WarningSGFDent, Greene, Laclede, Lawrence, Phelps, Pulaski and 4 more7 hr
Sep 16, 9:52 AM CDTAreal Flood AdvisorySGFDallas, Greene, Polk24 hr

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.